MathSciNet Relay Station
MathSciNet bibliographic data
MR348381 (50 #879) 42A40
Davis, Burgess On the weak type $(1,\,1)$ inequality for conjugate functions. Proc. Amer. Math. Soc. 44 (1974), 307–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement